Makale
Tam Makale
Uluslararası
2010
The Fekete-Szego problem for subclasses of analytic functions defined by a differential operator related to conic domains
Computers and Mathematics with Applications
Cilt 59 · Sayı 1 · ss. 283–295 · 01.01.2010
Özet
By using a linear multiplier fractional differential operator a new subclass of analytic functions generalized beta-uniformly convex functions, denoted by beta-SP(lambda,mu)(n,alpha)(gamma), is introduced. For this class the Fekete-Szego problem is completely solved. Various known or new special cases of our results are also pointed out. (C) 2009 Elsevier Ltd. All rights reserved.
Anahtar kelimeler
Fekete-Szego problem
Hadamard product
beta-uniformly convex functions
Conic domain
Linear multiplier fractional differential operator
Atıf için künye
Orhan, H., Deniza, E., & Raducanu, D. (2010). The Fekete-Szego problem for subclasses of analytic functions defined by a differential operator related to conic domains. Computers and Mathematics with Applications, 59(1), 283–295. https://doi.org/10.1016/j.camwa.2009.07.049
BibTeX
@article{orhan2010-73109,
author = {Orhan, Halit and Deniza, Erhan and Raducanu, Dorina},
title = {The Fekete-Szego problem for subclasses of analytic functions defined by a differential operator related to conic domains},
journal = {Computers and Mathematics with Applications},
year = {2010},
volume = {59},
number = {1},
pages = {283--295},
issn = {0898-1221},
doi = {10.1016/j.camwa.2009.07.049},
url = {https://akademik.atauni.edu.tr/yayinlar/73109-the-fekete-szego-problem-for-subclasses-of-analytic-functions-defined-by-a}
}